# SDR A6WA201140296

- Difficulty date: April 13, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 22,090 hours, 20,537 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rail
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR SUPPORT RAIL AT FS 584 CRACKED.  R & R SUPPORT RAIL BRACKET.
